Re: Chronic Fatigue? Over Training Syndrome?
Originally Posted by CaLDwELLkID
Hi all, just got done with some peak training on June 12th. Rested for 1 week and road the bike a little bit. Legs were shot after a couple of sprints. Today is august 1st and i am still not fresh. Something different i felt in my legs this past 2 weeks. Cramping in the upper quads ( towards the knee ). When i get up out of my chair they cramp and it feels like i am going to pull a muscle.
The achey and soreness in the calves r going away but the quad cramping is still there.
Any help ?!
sorry about being brief just wanted to put together this thread quick. Got a race this coming wknd.
There will be all kinds of quick advice here like, stretch, drink more, take vitamins, etc etc etc. But what I find odd is that your still cramping after resting for a 2 weeks and just cramping coming out of a chair. First, your not racing this weekend if this continues through the week...sorry. Second I would like to see you drink more fluids including Gatorade at full strength. Third, you need to take calcium, magnesium, and potassium; you can get this in a product called Stim-O-Stam, a phosphate fuel, at: Stim-O-Stam for Muscular Energy & Endurance
Start out taking 3 tabs a day along with the Gatorade if you decide to go this route. do this for about 2 weeks.
Bananas don't work that well, you would have to eat 2 dozen bananas a day to get any kind of result.
If after all of this and nothing happens then you need to see a doctor. Certain medications can cause cramping like Aricept; raloxifene, Evista; Tolcapone, Tasmar; nifedipine, Procardia; terbutaline, Brethin; albuterol; lovastatin, Mevacor; and benzodiazepines for example, Valium and Xanax.
You may need to be checked out for McArdle disease; depletion of adenosine triphosphate, Lou Gehrig's, Diabetic Neuropathy. But these are extreme, more then likely you need to hydrate and take a phosphate fuel pill.